# SDR UPS405557

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Bs 1700-1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK MAINTENANCE REPORTED, FOUND DELAMINATION DUE TO CORROSION ON SKIN LAP SPLICE UNDER S-46 RT BETWEEN BS 1700/1720.  REMOVED EXISTING REPAIR PER SRM 51-30-02, REMOVED DELAMINATED PART OF OVERLAPPED SKIN BY EXTENDING CUTOUT TO BS 1695 AND REPAIRED LAP SPLICE IAW SRM 53-30-03 FIG 18.
